# SDR FDEA201811283390

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,635 hours, 35,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DE-PLANING, L1 DOOR DISARM WHILE RAMP PERSONAL WERE OPENING L1 DOOR ESCAPE SLIDE DETACHED FROM HOUSING.   REVERSED MEL AND RE-INSTALLED L-1 DOOR ESCAPE SLIDE                     IAW AMM 25-66-01-4 AND SAFETY PIN REMOVED. GIRT BAR                     AND FLOOR FITTINGS INSTALLED IAW AMM 25-66-10-2 AND                     OPS CKD IAW AMM 52-66-01/501.
